IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Takehiro Morioka (AIST), Hideki Osaka (Hitachi Automotive Systems)
Assistant Yoshiki Kayano (Univ. of Electro-Comm.), Yusaku Katsube (Hitachi), Chie Sasaki (Panasonic)

Conference Date Fri, Nov 25, 2016 10:00 - 16:55
Topics Young Scientist Meeting 
Conference Place Kikai-Shinko-Kaikan Building 
Address 3-5-8 Shibakoen, Minato-ku, Tokyo, Japan
Transportation Guide http://www.jspmi.or.jp/english/about/access.html
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter, IEEE EMC Society Japan Joint Chapter and Japan Institute of Electronics Packaging Electromagnetic Technology Committee.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Nov 25 AM  Young Scientists Meeting Session 1
10:00 - 11:45
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:30 Pulse Coding Controlled Switching Converter with Variable Notch Characteristic in Spread Spectrum EMCJ2016-88 Takuya Arafune, Nobukazu Tsukiji, Koji Asami, Yasunori Kobori, Haruo Kobayashi (Gunma Univ.)
(2) 10:30-10:55 Radiated Emission Analysis with Electromagnetic Simulation for Printed Circuit Boards EMCJ2016-89 Kodai Katagiri, Norihiko Akashi, Sotome Hideyuki, Takaya Muto (Mitsubishi Electric Corp.)
(3) 10:55-11:20 Influence of Semi-anechoic Chamber to magnetic field in low frequnecy EMCJ2016-90 Kazuma Kawai, Seiji Nagakusa, Kazutaka Murasato, Takashi Naoi, Michihira Iida, Katsumi Nakamura (DENSO)
(4) 11:20-11:45 A Study on Embedded Multi-Layer F-SIR Structure for Wideband Negative Group Delay Characteristics EMCJ2016-91 Ryuji Sasaki (Akita Univ.), Yoshiki Kayano (UEC), Motoshi Tanaka (Akita Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Nov 25 PM  Young Scientists Meeting Session 2
13:00 - 14:15
(5) 13:00-13:25 Shielding design of EMI filter for power electronic converter using electromagnetic simulations EMCJ2016-92 Keita Takahashi, Yuichiro Murata, Yusuke Tsubaki (Mitsubishi Electric), Tetsuro Fujiwara (Mitsubishi Electric Engineering), Hideto Maniwa, Naohisa Uehara (Mitsubishi Electric)
(6) 13:25-13:50 Feasibility of Electromagnetic Shield with Low Reflectivity and Transmissivity by Approximation of Perfectly Matched Layer EMCJ2016-93 Riku Sato (Akita Univ.), Yoshiki Kayano (UEC), Motoshi Tanaka (Akita Univ.)
(7) 13:50-14:15 Thin EM Wave Absorber Design Using Metal Pattern Array Resonance EMCJ2016-94 Kohei Tsuyoshi, Shinichiro Yamamoto, Kenichi Hatakeyama (Univ. of Hyogo), Takanori Tsutaoka (Hiroshima Univ.)
  14:15-14:30 Break ( 15 min. )
Fri, Nov 25 PM  Regular
14:30 - 15:45
(8) 14:30-14:55 A Study of a Grounding Structure providing Radiated Noise Reduction EMCJ2016-95 Hiroaki Ikeda (JAE), Kohji Koshiji (TUS), Akihisa Sakurai (IBM Japan)
(9) 14:55-15:20 Modeling and Prediction of Electromagnetic Immunity for Automotive Sensor Integrated Circuits EMCJ2016-96 Yuji Nishibe, Hideki Hosokawa (Toyota CRDL), Noriyuki Mase (DENSO CORP.), Oasami Wada (Kyoto Univ.)
(10) 15:20-15:45 Correlation inspection between IC level EMI test and ECU level EMI test EMCJ2016-97 Mikiya Iida, Yukihisa Hasegawa, Kazuhisa Matsuge (Toshiba)
  15:45-16:00 Break ( 15 min. )
Fri, Nov 25 PM  Special Talk
16:00 - 16:55
(11) 16:00-16:50 [Special Talk]
High Speed/High Frequency Signal Transmission Lines and Rlated EMC Problems EMCJ2016-98
Hideyuki Oh-hashi (Mitsubishi Electric Co.)
  16:50-16:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (Univ. of Electro-Comm.)
emcj 


Last modified: 2016-11-21 22:18:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan